Asymptotic behavior and periodic nature of two difference equations
Abstract
We discuss the global asymptotic stability of the solutions of the difference equations xn+1=xn−2±1+xnxn−1xn−2,n=0,1,…, where the initial conditions x−2,x−1,x0 are real numbers.Published
25.06.2009
Issue
Section
Research articles
How to Cite
Khalaf-Allah, R. “Asymptotic Behavior and Periodic Nature of Two Difference Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 6, June 2009, pp. 834-8, https://umj.imath.kiev.ua/index.php/umj/article/view/3061.